# SDR UALA2010121404566

- Difficulty date: December 13, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 85,178 hours, 10,446 cycles
- Engine: Pwa PW4056
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF BURNING OIL IN A-C SYS WHEN APU IS RUNNING. NO ODOR AFTER ENGINE START.  AT ACFT PICKUP CONFIRMED OIL ODOR IN CABIN.  HISTORY OF OIL SERVICE-LOW AT 55 PERCENT LEVEL-NEEDS SERVICE.  ACCOMPLISHED SMOKE FUME REMOVAL.
